# SDR SWIA2019051745893

- Difficulty date: April 1, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 40,121 hours, 35,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS LOCATED ON MCD SKIN 4.830" AFT OF FWD LEADING EDGE AND 8.480" FROM TOP EDGE AND 14.5" FWD OF MCD AFT EDGE AND 26.2" FROM MCD TOP EDGE. (C-CHECK) RO: 05/16/2019 COMPLIED WITH REO REPAIR FOR TWO EACH DENTS ON THE PAX DOOR OUTER SKIN. LEAK CHECK GOOD.
